Über die absolute Summierbarkeit der Orthogonalreihen

Leindler, László: Über die absolute Summierbarkeit der Orthogonalreihen. Acta scientiarum mathematicarum, (22) 3-4. pp. 243-268. (1961)

[img] Cikk, tanulmány, mű
math_022_fasc_003_004_243-268.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
Page Range: pp. 243-268
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 268. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13938

Actions (login required)

View Item View Item